The paper deals with the notion of conformal semi-slant submersions from Lorentzian para Kenmotsu manifolds onto Riemannian manifolds. In this paper, we study the integrability of the distributions and the geometry of leaves manifolds. Further, we obtain the necessary and sufficient conditions for such submersions to be totally geodesic where characteristic vector field $\xi $ is vertical.
"Conformal semi-slant submersions from Lorentzian para Kenmotsu manifolds." Tbilisi Math. J. 14 (1) 191 - 209, March 2021. https://doi.org/10.32513/tmj/19322008115